# SDR AALA202202273754

- Difficulty date: February 23, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,305 hours, 10,565 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NEAR TOP OF CLIMB, EICAS MESSAGE FOR SMOKE CREW REST F/D; FLIGHT ATTENDANT CONFIRMED CHEMICAL ODOR, BUT NO SMOKE PRESENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
